# SDR HNAA2016060100161

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 57,303 hours, 63,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE EMERGENCY FLOOR LIGHT AT ROW 3.  REMOVED PLASTIC COVER.  R & R BULB ON ROW 3 FLOOR LIGHT INSTALLED PLASTIC POWER, OPS CK GOOD, PN OL3071BPEGPL.
